# SDR USAA2008123192361

- Difficulty date: December 27, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 34,917 hours, 13,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE: 8355428 - FLT 371 - CLT-PHX - EEL - FLIGHT ATTENDANT DIRECT VIEW JUMPSEAT FLASHLIGHT INOPERATIVE.  MAINTENANCE CHECKED FLASHLIGHT CHARGE AND ILLUMINATION AND FOUND OPERATIONAL WITH NO DEFECTS.
